# SDR BAQA093860

- Difficulty date: March 15, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N584AE
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0288
- Aircraft time: 235 hours
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Static Inverter
- Part time: 235 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(INVERTER) CAUTION LIGHT ON CPDS. REPLACED WITH SERVICABLE UNIT.  03/22/2004
